| Model Number |
KR2110X15B |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A trilogy evo ventilator was returned to the manufacturer service center for evaluation following a vent service required alarm associated with an ac power fault.There was no harm or injury reported.There was no documentation indicating that the device was in patient use at the time of the event.During the evaluation, the reported issue was confirmed and an ac power supply fault was identified.The ac power supply was replaced to address the malfunction.The machine flow sensor was also found to be contaminated with dust and was replaced.As part of the scheduled four-year preventive maintenance assessment, the inlet filter and muffler assembly were replaced.The valve and internal/detachable batteries were assessed and found to be functioning normally.Following service, the device passed final testing.
Additional Manufacturer Narrative
The reported failure of the ac power supply is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device sn.Review confirms that the device met the final acceptance criteria and was released for final distribution.